- -

Probability measure monad on the category of ultrametric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Probability measure monad on the category of ultrametric spaces

Show full item record

Hubal, O.; Zarichnyi, M. (2008). Probability measure monad on the category of ultrametric spaces. Applied General Topology. 9(2):229-237. doi:10.4995/agt.2008.1803.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86438

Files in this item

Item Metadata

Title: Probability measure monad on the category of ultrametric spaces
Author:
Issued date:
Abstract:
[EN] The set of all probability measures with compact support on an ultrametric space can be endowed with a natural ultrametric. We show that the functor of probability measures with finite supports (respectively compact ...[+]
Subjects: Probability measure , Ultrametric space , Monad , Kleisli category
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1803
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1803
Type: Artículo

This item appears in the following Collection(s)

Show full item record